# SDR FDEA201512023856

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 772 hours, 29,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L ENTRY DOOR NOT ARMING PROPERLY.  WHEN ARMED & DISARMED LEVER PLACED IN ARMED POSITION.  THE KNUCKLE BUSTER INDICATOR STAYS IN FLUSH POSITION.  PERFORMED FIM 52-11 FAULT TREE 813 ITEMS 1 - 6.  REMOVED COVER & LOWER LINING INTERIOR HANDLE, ADJUSTED LOWER LINING POSITION THEN REINSTALLED ITEMS.  POP OUT ARMING INDICATOR.  OPERATIONS CHECKED GOOD IAW MM 52-11-02-4.
